Jacobi matrices associated with the inverse eigenvalue problem in the theory of singular perturbations of self-adjoint operators

  • V. D. Koshmanenko Iн-т математики НАН України, Київ
  • H. V. Tuhai

Abstract

We establish the relationship between the inverse eigenvalue problem and Jacobi matrices within the framework of the theory of singular perturbations of unbounded self-adjoint operators.
Published
25.12.2006
How to Cite
Koshmanenko, V. D., and H. V. Tuhai. “Jacobi Matrices Associated With the Inverse Eigenvalue Problem in the Theory of Singular Perturbations of Self-Adjoint Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 12, Dec. 2006, pp. 1651–1662, http://umj.imath.kiev.ua/index.php/umj/article/view/3561.
Section
Research articles